# SDR 2009FA0000819

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N3RZ
- Make and model: Diamon DA 42
- Aircraft serial: 42AC117
- Engine: Thielt TAE1250299
- Propeller: Mtprop MTV6*
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Valve
- Part number: 057212K021401
- Condition: Defective
- Location: Lt Engine Prop
- Part time: 186 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT ENGINE PROPELLER CONTROL VALVE FAILED, CAUSING THE PROPELLER TO FEATHER AND COMMANDED THE FADEC TO SHUTDOWN ENGINE.  THIS ISSUE CAN BE RESOLVED BY COMPLYING WITH SB TAE 125-1007P1, REV 2.  (K)
